# SDR DALA2020022101323

- Difficulty date: February 21, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 88,493 hours, 39,145 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 674, L/P 1498576) RH ENG. #2 PYLON #4 HOLE HAS A CORROSION INDICATION AT 5 OCLOCK POSITION LOOKING AFT. INDICATION IN THE TOP SKIN. CORRECTIVE ACTION: ACCOMPLISH ON ER/A 585020-14AD REV. O.
